Show simple item record

Growth factors of pivoting strategies associated with Neville elimination

dc.contributor.authorAlonso Velázquez, Pedro 
dc.contributor.authorDelgado Gracia, Jorge 
dc.contributor.authorGallego Amez, Rafael 
dc.contributor.authorPeña, Juan Manuel
dc.date.accessioned2013-01-30T10:09:44Z
dc.date.available2013-01-30T10:09:44Z
dc.date.issued2011
dc.identifier.citationJournal of Computational and Applied Mathematics, 235(7), p. 1755-1762 (2011); doi:10.1016/j.cam.2009.11.012spa
dc.identifier.issn0377-0427
dc.identifier.urihttp://hdl.handle.net/10651/8763
dc.format.extentp. 1755-1762spa
dc.language.isoeng
dc.relation.ispartofJournal of Computational and Applied Mathematicsspa
dc.rights(c)Elsevier
dc.sourceWOKspa
dc.titleGrowth factors of pivoting strategies associated with Neville eliminationspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20110154spa
dc.identifier.doi10.1016/j.cam.2009.11.012
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.cam.2009.11.012spa


Files in this item

untranslated

This item appears in the following Collection(s)

Show simple item record